# SDR P5CA2021092100358

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Antenna
- Part number: DM1601354001
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DME  ANTENNA  WORN OUT(  REMOVED/REPLACED  DME  ANTENNA  M263   &  OPS  CHECK  OK  PER  AMM  34-55-02   REV  133  )
